# SDR UIEA2017050900763

- Difficulty date: April 19, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 75,036 hours, 9,481 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Part serial: 3197
- Condition: Failed
- Location: Lt Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PUMP INOPERATIVE EICAS MESSAGE.  REMOVED AND REPLACED THE LEFT AFT FUEL PUMP IAW AMM 28-22-03.  OPS AND LEAK CHECKED OK.
